Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 17, Number 82

All articles in this issue are freely accessible.

Approximate integration formulas for certain spherically symmetric regions
A. H. Stroud and Don Secrest.
Math. Comp. 17 (1963), 105-135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0161473
The calculation of certain Dirichlet series
Daniel Shanks and John W. Wrench.
Math. Comp. 17 (1963), 136-154
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159796
Polynomial approximation—a new computational technique in dynamic programming: Allocation processes
Richard Bellman, Robert Kalaba and Bella Kotkin.
Math. Comp. 17 (1963), 155-161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160313
Tabulation of the functions $∂I_{𝜈}(z)/∂𝜈,𝜈=±1\over{3}$
Thomas Erber and Alan Gordon.
Math. Comp. 17 (1963), 162-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159043
On the computation of Euler’s constant
Dura W. Sweeney.
Math. Comp. 17 (1963), 170-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160308
Fast method for computing the number of primes less than a given limit
David C. Mapes.
Math. Comp. 17 (1963), 179-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0158508
On a lower bound for the rank of a partitioned square matrix
Gene H. Golub.
Math. Comp. 17 (1963), 186-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0157981
Supplementary data and remarks concerning a Hardy-Littlewood conjecture
Daniel Shanks.
Math. Comp. 17 (1963), 188-193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159797
An approximation to the Fermi integral $F_{1\over2}(x)$
H. Werner and G. Raymann.
Math. Comp. 17 (1963), 193-194
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0158102
On the congruences $(p-1)!≡-1$ and $2^{p-1}≡1(modp^{2})$
Erna H. Pearson.
Math. Comp. 17 (1963), 194-195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159780
The non-existence of certain Laguerre-Chebyshev quadrature formulas
F. D. Burgoyne.
Math. Comp. 17 (1963), 196-197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0159417
Search for largest polyhedra
Donald W. Grace.
Math. Comp. 17 (1963), 197-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Calculations relating to a conjecture of Pólya and Schoenberg
Herbert S. Wilf.
Math. Comp. 17 (1963), 200-201
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0160892
Reviews and Descriptions of Tables and Books
Math. Comp. 17 (1963), 202-213
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Table Errata
Math. Comp. 17 (1963), 214-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda
Math. Comp. 17 (1963), 215-215
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society